Neurontin as a Mood Stabilizer

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 7/27/2006 9:05 PM (GMT -7)   
Has anyone had any success at all with Neurontin as a mood stabilizer?  I'm on a very low dose (100 mg---twice/day)--& i have noticed a feel slightly less "edgy".(I realize most people who take it--take it in much higher doses)
 
If you have had any experience w Neurontin as a mood stabilizer.....if it worked or not...please let me know, as well as the dose.  (PS--Thank God I am finally OFF of the Seroquel-lots of  people swear by its ability to make them sleep, but it gave me lots of aggravation including body jerks.     Anyway--get back about Neurontin--Thanks

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/27/2006 10:47 PM (GMT -7)   
I don't know anything about the Neurontin but congrats on getting off the Seroquel. I know you had had alot of past concerns with that. Maybe you'll have a little more peace of mind now that you've gotten off that completely. Perhaps that will solve some of your sleep issues as well.
Good night
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
 


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 7/28/2006 7:00 AM (GMT -7)   

Thanks--Yea, that Seroquel was really causing me problems!   Now, all i take is the 200 mg of Neurontin (100 mg/twice a day) & my trusted Valium.

--Over the last year i've gotten OFF both Effexor & Seroquel!    Thank God--Thanks again yeah Robert


lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 7/28/2006 6:59 PM (GMT -7)   
I've heard of neurontin as a mood stabilizer. There are other anti seizure drugs used as mood stabilizers also, like depakote. I've never been on Seroquel but I am on Effexor. I ran out of it once and couldn't get more for about 4 days - what a horrible crash that was.

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 7/28/2006 7:11 PM (GMT -7)   
Gosh--going off Effexor without a resupply!   That is dangerous.  The side effects (withdrawel) asre terrible!

lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 7/28/2006 7:19 PM (GMT -7)   
Yes, it was terrible. I ended up being baker acted and that was probably the worst experience of my life. I never miss a dose now!

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/29/2006 7:19 AM (GMT -7)   
I have never been on Neurontin, but I have heard it does work for some people and not for others.  It's main use is not as a mood stabilizer, so it may not work in the same way the ones that are do.  Also, it seems like you are taking a low dose, so I would give it some time and see where things go.  I have switched meds 3 times and I sympathize.  Good luck with everything, let us know how things are going.


~Olivia

"Don't let your yesterday ruin your today."


bluejude
New Member


Date Joined Jul 2006
Total Posts : 17
   Posted 7/29/2006 9:36 AM (GMT -7)   

I am a new member and I have  been taking 2400mg of Neurontin for a mood stabilizer for years.  It works, but I still am a rapid cycler and have insomnia.  My doc said it would help with the sleep but it hasn't.  Let me know if you have any more questions.

bluejude

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:28 AM (GMT -7)
There are a total of 2,735,392 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
336 Guest(s), 12 Registered Member(s) are currently online.  Details
Len, Teamchris, Loutucky, Paxton, Mad Martha, Faustmann, pmm73, maria2016, rockyfords, quincy, JackH, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer